Calculus of Variations and Geometric Measure Theory

A. Chambolle - M. Novaga - B. Ruffini

Some results on anisotropic fractional mean curvature flows

created by ruffini on 21 Mar 2016
modified by novaga on 02 Oct 2017


Published Paper

Inserted: 21 mar 2016
Last Updated: 2 oct 2017

Journal: Interfaces Free Bound.
Volume: 19
Number: 3
Pages: 393-415
Year: 2017


We show the consistency of a threshold dynamics type algorithm for the anisotropic motion by fractional mean curvature, in the presence of a time dependent forcing term. Beside the consistency result, we show that convex sets remain convex during the evolution, and the evolution of a bounded convex set is uniquely defined.